# SDR UIEA2016111800845

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,840 hours, 17,316 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT IDG VALVE..  ACCOMPLISHED FIM 24-20 FT 802 TABLE 102, LT ELECTRICAL GENERATOR SYS COOLER +28V WIRING, GCU MESSAGE, C837 L IDG VALVE C/B NOT OPEN. CLEARED STATUS, RAN ENGINE L GEN IAW T1074, NO FAULT.
